# SDR SIMA20210317003

- Difficulty date: March 17, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 37,692 hours, 33,068 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Frames 19-20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI , LT OMEGA BEAM SUPPORT ANGLE IS CRACKED BETWEEN FR 19A AND FR 20 AT FLOOR LEVEL -C/A-RAR LH OMEGA BEAM SUPPORT ANGLE BETWEEN FR 19A AND FR 20 IAW EMB 145 SRM 51-40-02.
